Biblioteca de la Universidad Complutense de Madrid

On fuzzy relative paracompactness.


Lupianez, Francisco Gallego (1999) On fuzzy relative paracompactness. Fuzzy Sets and Systems, 101 (3). pp. 485-488. ISSN 0165-0114

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


In this paper, we introduce kinds of fuzzy paracompactness on fuzzy subsets, relative to a fuzzy topological space. For
this, we use the Luo's definitions of fuzzy aracompactness. We give the relationship between [alpha]-paracompactness and
the different fuzzy relative paracompactness, and some properties of these new fuzzy sets.

Tipo de documento:Artículo
Palabras clave:Topology; [cq-paracompactness; r-paracompact,S-paracompact, r*-paracompact and S*-paracompact fuzzy topological spaces; Weak inducement; Fuzzy perfect maps
Materias:Ciencias > Matemáticas > Topología
Código ID:15325

C.E. Aull, Paracompact subsets, Proc. Second Prague Topological Syrup. 1966, Academia, Prague, 1967, pp. 45-51.

F.T. Christoph, Quotient fuzzy topology and local compactness, J. Math. Anal. Appl. 57 (1977) 497-504.

B. Ghosh, Directed family of fuzzy sets and fuzzy perfect maps, Fuzzy Sets and Systems 75 (1995) 93-101.

H.Z. Hdeib, A note on L-closed spaces, Questions Answers Gen. Topology 6 (t988) 67-72.

1. Kova6evi6, Locally nearly paracompact spaces, Publ. Inst. Math. (B6ograd) (N.S.) 29 (43) (1981) 117-124.

I. Kova~evi6, Remark on almost closed mappings, Glasnik Mat. 18 (38) (1983) 327-329.

I. Kova~evi6, A note on almost closed mappings and nearly paracompactness, Zbornik Rad. P-Mat. Fak. Univ. Novom Sadu. Ser. Mat. 13 (1983) 87-101.

I. Kova6evi6, Continuity and paracompactness, Glasnik Mat. 19 (39) (1984) 155-161.

I. Kova~zevi6, Subsets and paracompactness, Zbomik Rad. P-Mat. Fak. Univ. Novom Sadu. Ser. Mat. 14 (1984) 79-87.

I. Kova~evi6, A note on mappings and paracompactness, Zbornik Rad. P-Mat. Fak. Univ. Novom Sadu. Ser. Mat. 16 (1986) 75-88.

I. Kova6evi6, A note on subsets and almost closed mappings, Zbomik Rad. P-Mat. Fak. Univ. Novom Sadu. Ser. Mat. 17 (1987) 137-141.

I. Kova6evi6, A note on Dp-spaces, Acta Sci. Math. 52 (1988) 331-336.

I. Kova6evi6, On subsets, almost closed mappings and paracompactness, Glasnik Mat. 24 (44) (1989) 125-132.

I. Kova6evi6, Some properties of subsets and almost closed mappings, Zbornik Rad. P.-Mat. Fak. Univ. Novom Sadu. Ser. Mat. 19 (1989) 119-128.

I. Kova6evi6, On paracompactness and almost closed mappings, Publ. Ins. Math. (B6ograd) (N.S.) 55 (69) (1994) 98-104.

I. Kova~evi6, On Dp-spaces, preprint.

M.K. Luo, Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1988) 55-77.

F.G. Lupififiez, c~-Paracompacidad, productos topol6gicos y paracompacidad total, Doctoral Dissertation, Univ. Complutense de Madrid, Madrid, 1985.

F.G. Lupi~ifiez, c~-Paracompact subsets and well-situated subsets, Questions Answers Gen. Topology 5 (1987) 293-302, or Czech. Math. J. 38 (113) (1988) 191-197.

F.G. LupiL'Sez, On covering properties, Math. Nachr. 141 (1989) 37-43.

F.G. Lupi~ifiez, E, Outerelo, Paracompactness and closed subsets, Ysukuba J, Math. 13 (1989) 483-493.

F.G. Lupififiez, Fuzzy perfect maps and fuzzy paracompactness, Fuzzy Sets and Systems 98 (1998) 137-140.

C.M. Pareek, M.Z. Hdeib, A note on the product of paracompact spaces, Math. Jap. 22 (1977) 465-469.

P,-M. Pu, Y.-M. Liu, Fuzzy Topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980) 571-599.

R. Srivastava, S.N. Lal, On fuzzy proper maps, Mat. Vesnik 38 (1986) 337-342.

J.D. Wine, Paracompactifications using filter bases, Pacific J. Math. 49 (1973) 285-304.

J.D. Wine, Locally paracompact spaces, Glasnik Mat. 10 (30) (1975) 351-357.

Depositado:23 May 2012 09:07
Última Modificación:06 Feb 2014 10:21

Sólo personal del repositorio: página de control del artículo